# SDR 2007UALA02990

- Difficulty date: August 1, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 45,503 hours, 16,793 cycles
- Engine: Iae V2527A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hydraulic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CREW REPORTS AT 370 HAD YEL HYD ENG PUMP LO PRESS AND PUMP FAULT LIGHT WITH THE PRESSURE DROPPING TO 2100 PSI.  PTU THEN CAME ON LINE.  ENG PUMP TURNED OFF.    09-07-07   REPLACED EDP, FILTERS.
